# SDR SWIA2021083160630

- Difficulty date: August 21, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N187SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000627
- Aircraft time: 13,205 hours, 7,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STUB MAIN BOX LOWER SKIN HAS DAMAGE AT FASTENER HOLE OF LH FR 52 FWD WEBBING ANGLE; 2ND FASTENER IN FROM OTBD FASTENER     (C-CHECK RO 8/29/2021)    REAMED, FABRICATED AND INSTALLED REPAIR BUSHING AT WING STUB MAIN BOX LOWER SKIN.  LH FRAME 52 FWD WEBBING ANGLE.  2ND FASTENER IN FROM O/B HOLE.  REF ETD2021-170-027679  REV: A REPAIR BUSHINGS WEIGHT ARE NEGLIBLE AND DO NOT AFFECT THE WEIGHT AND BALLANCE.
